Claratyne Grape Syrup
120ML

$17.99

Ingredients

Each 5mL of syrup contains Loratadine 5mg
Contains: Sorbitol and maltitol (5.9g/10mL), Sodium Benzoate (preservative)

General Information

Claratyne Children’s Syrup provides rapid 24 hour, non-drowsy relief of Hayfever and allergy symptoms including sneezing, runny nose, watery itchy eyes and itchy rash.

Claratyne Children’s Grape Flavoured Syrup provides rapid 24 hour, non-drowsy relief from Hayfever, year round allergies and chronic urticaria (hives)

Great tasting grape flavour
Non-drowsy relief
Use it all year around
Does not contain sugar, gluten, lactose or colours
Suitable for children 1 year and over

Just one dose of Children’s Claratyne a day provides rapid 24 hour relief from:- Sneezing- Runny Nose- Watery, Itchy Eyes- Itchy Rash (hives)
Suitable For: 1-12 years

Size: 120mLIncorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.

Reviews

There are no reviews yet.

Be the first to review “Claratyne Grape Syrup
120ML”

Your email address will not be published. Required fields are marked *